# SDR 98ZZZX525

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666AS
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622186
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 1122
- Condition: Leaking
- Location: Nlg Door
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR DOOR ACTUATOR LEAKING INTERNALLY THROUGH AIR ORIFICE.  OVERHAUL KIT NO LONGER AVAILABLE.  REPLACED UNIT WITH NEW UNIT FROM PIPER.
